MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE DA GUIDE SHEATH, 80CM; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL CEREBASE DA GUIDE SHEATH, 80CM; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number GS9080SD
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).[conclusion]: the healthcare professional reported that the 80cm cerebase da guide sheath (gs9080sd / 30388358) was observed kinked at the hub upon removal from the packaging.There was no evidence of device contamination.The inner pouch was secure and sealed.No foreign material was found.The issue was discovered pre-op; there was no patient involvement.No patient adverse event.The device was returned for evaluation and analysis.The investigational finding is documented below.Investigation summary: the non-sterile 80cm cerebase da guide sheath was returned and received contained in a pouch.Visual inspection was performed.The device was observed partially broken near the area of the id band exposing the braided wires underneath.No other damage was observed.A review of manufacturing documentation associated with this lot (30388358) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The complaint documented that the device was observed kinked when it was being removed from the packaging.The kinked issue was not confirmed during the visual inspection performed on the returned device; it was observed partially fractured / broken near the id band; the braided wires underneath is visible through the partially fractured area.By the position of the device observed upon receipt, it seems that it was kinked, this could be related to the customer¿s experience when removing the device from the packaging.The partially fractured / broken condition observed on the device may have been due to excessive handling force, however, this cannot be conclusively determined.Based on the review of manufacturing documentation, there is no indication that the event is related to the device manufacturing process.In addition, devices undergo 100% inspection at final assembly.The partially fractured condition of the returned cerebase da guide sheath as observed during the visual inspection would have been noted.Thus, it is not likely that the cerebase da guide sheath left the manufacturing facility in the condition observed on the returned device as part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the 80cm cerebase da guide sheath (gs9080sd / 30388358) was observed kinked at the hub upon removal from the packaging.There was no evidence of device contamination.The inner pouch was secure and sealed.No foreign material was found.The issue was discovered pre-op; there was no patient involvement.No patient adverse event.The complaint device was returned for evaluation.During the visual inspection of the returned device, the device was observed partially broken near the id band.Based on the product analysis 10/7/2020, this event has been deemed mdr reportable as a ¿malfunction.¿.

Brand Name
CEREBASE DA GUIDE SHEATH, 80CM
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key10646339
Report Number3008114965-2020-00449
Device Sequence Number3557918
Product Code QJP
UDI-Device Identifier10886704082316
UDI-Public10886704082316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberGS9080SD
Device Catalogue NumberGS9080SD
Device Lot Number30388358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1